Article Text

Download PDFPDF
CASE REPORT
Anti-HMGCR antibody-associated necrotising myopathy and its association with statin use

Summary

A 66-year-old man presented with chest pain and a 1-year history of generalised weakness, accompanied with generalised aches and pains. Symptoms worsened when he was initiated on statins. Investigations yielded high creatine kinase, high HMG-coenzymeA reductase (HMGCR) antibody titre, myopathic features on electromyography and muscle biopsy, and muscle atrophy on MRI. These results were in keeping with anti-HMGCR antibody myopathy. The patient responded well to immunosuppressive therapy.

  • muscle disease
  • neuro genetics
  • unwanted effects/adverse reactions
View Full Text

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.